Differentiability of the support function of Pontryagin's alternating integral
Matematičeskie zametki, Tome 30 (1981) no. 6, pp. 865-870
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_30_6_a8,
author = {A. P. Ponomarev and N. Kh. Rozov},
title = {Differentiability of the support function of {Pontryagin's} alternating integral},
journal = {Matemati\v{c}eskie zametki},
pages = {865--870},
year = {1981},
volume = {30},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_30_6_a8/}
}
A. P. Ponomarev; N. Kh. Rozov. Differentiability of the support function of Pontryagin's alternating integral. Matematičeskie zametki, Tome 30 (1981) no. 6, pp. 865-870. http://geodesic.mathdoc.fr/item/MZM_1981_30_6_a8/